# SDR RJEY2019030700000

- Difficulty date: January 20, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Part number: D53572311202
- Condition: Missing
- Location: Tailcone
- Part time: 56,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE ACCESS DOOR 312AR THE QUALITY INSPECTOR FOUND MISSING BUSHING ON TAIL CONE ATTACHMENT LOWER POSITION BTW FR77 TO FR78 IN THS COMPARTMENT (ACCESS DOOR 312AR).
